On the characterization of Nash equilibrium action distributions of large distributional games
Haifeng Fu and
Economics Letters, 2018, vol. 168, issue C, 82-84
In a large distributional game, we show that an action distribution is a Nash equilibrium action distribution if and only if for any subset of actions, the proportion of players playing actions within the subset is no more than the proportion of players having their best response in it. We also show that given an action set, a symmetric Nash equilibrium action distribution in every atomless large distributional game with the given action set can be characterized if and only if the action set is at most countable.
Keywords: Large distributional games; Characterization; Nash equilibrium distribution; (Symmetric) Nash equilibrium action distribution (search for similar items in EconPapers)
References: View references in EconPapers View complete reference list from CitEc
Citations Track citations by RSS feed
Downloads: (external link)
Full text for ScienceDirect subscribers only
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:eee:ecolet:v:168:y:2018:i:c:p:82-84
Access Statistics for this article
Economics Letters is currently edited by Economics Letters Editorial Office
More articles in Economics Letters from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().